# SDR UPS08652338

- Difficulty date: May 14, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 1142300272
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING LES 679 FWD D-NOSE SUPPORT WEB FOUND CRACK AT LOWER AREA.  CRACK LENGTH 2 INCHES TO 2.5 INCHES APPROX.  RIGHT WING FWD D-NOSE SUPPORT WEB REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 JUST BETWEEN OSS648 AN 694 AREA.
